I have found very little on line on this journey so I will try to take some images along the way. With low IgA levels there is a greater risk of anaphylactic shock. I may or may not be able to document the process. It is my hope however to encourage others. The first one was well I do not remember much. Tomorrow the numbing ointment should help with the pain in insertion of the large bore IV. Sorta hurts a lot to start.
I sure would appreciate your prayers. Last time I vomited and slept through it or was drugged through it. If I sleep I need to use the CPAP mask you can imagine I really do not want to loose my cookies in a mask. my hope is for first stick with no complications. We have IV anti nausea meds that were used last time. This time I will not tell her just a moment I dont want anymore. It was not even two minutes later that I heaved. So I will do my best not to neglect it no matter how stoned I may feel. We are going to try to avoid the benidryl this time. I has benefits though that are important regarding allergic reactions to the globulin.
I know who holds me in HIS hand and I practice courage. Pray for my nurse Ashly, that I might make a positive difference in her life. It is my desire to bless her. Pray for the kids they will be at their Aunts all day starting 7:30 yikes I hope we can wake them up. Pray for my sister that she will have the stamina to enjoy the high energy of the kids. That she will have insight to respond according to their abilities. It is so easy to forget that Dove is special needs. Sweet Dash got hurt TWO times today both accidents both forgiven, both times Dove was heart broken she hurt him. I am teaching her to stand up to the fight flight thing and just to speak up. I was harsh with her when the boy got hurt again. A bloody lip. I just sent her to her room before the investigation and it really hurt her feelings. Tomorrow I trust them to GOD and to the hands of another.
See you all on the flip side.
Thanks for your prayers and rejoicing over this amazing chance at a life of health.
post scrip...slept most of the time. The anti-nausea meds make me very sleepy. It went well.